RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 4(352), Pages 159–160 (Mi umn654)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The asymptotic behaviour of diagonal Padé approximants for hyperelliptic functions of genus $g=2$

S. P. Suetin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm654

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:4, 802–804

Bibliographic databases:

MSC: 41A21, 33E05
Accepted: 14.07.2003

Citation: S. P. Suetin, “The asymptotic behaviour of diagonal Padé approximants for hyperelliptic functions of genus $g=2$”, Uspekhi Mat. Nauk, 58:4(352) (2003), 159–160; Russian Math. Surveys, 58:4 (2003), 802–804

Citation in format AMSBIB
\Bibitem{Sue03}
\by S.~P.~Suetin
\paper The asymptotic behaviour of diagonal Pad\'e approximants for hyperelliptic functions of genus $g=2$
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 4(352)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn654}
\crossref{https://doi.org/10.4213/rm654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042915}
\zmath{https://zbmath.org/?q=an:1055.41006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..802S}
\elib{http://elibrary.ru/item.asp?id=13416971}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 4
\pages 802--804
\crossref{https://doi.org/10.1070/RM2003v058n04ABEH000654}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187030700016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346897906}


Linking options:
  • http://mi.mathnet.ru/eng/umn654
  • https://doi.org/10.4213/rm654
  • http://mi.mathnet.ru/eng/umn/v58/i4/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “On interpolation properties of diagonal Padé approximants of elliptic functions”, Russian Math. Surveys, 59:4 (2004), 800–802  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Martinez-Finkelshtein A. Rakhmanov E.A. Suetin S.P., “Heine, Hilbert, Pade, Riemann, and Stieltjes: John Nuttall's Work 25 Years Later”, Recent Advances in Orthogonal Polynomials, Special Functions, and their Applications, Contemporary Mathematics, 578, ed. Arvesu J. Lagomasino G., Amer Mathematical Soc, 2011, 165–193  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:232
    Full text:86
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019